# SDR C2XA03CL210

- Difficulty date: December 24, 2003
- Submitted: December 28, 2003
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145ER
- Aircraft serial: 145030
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2498 THE CREW REPORTED THE EMERGENCY EXIT SIGN WAS INOPERATIVE ON THE BULKHEAD IN FRONT OF SEAT 3B.  MAINTENANCE INSPECTED AND RESECURED A LOOSE CONNECTOR ON EMERGENCY LIGHT INVERTER NR 3, OPERATIONAL CHECKS WERE GOOD.
